MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020955070
Medical Device Problem Codes Material Puncture/Hole (1504); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 19f19.(3331/213) the device history records review concluded that there was no non conformance/planned deviation in relation with the event reported.(10/3233) the involved device was sent to an external and independent laboratory for examination.The investigation is ongoing.(4111/3233) more information has been requested to the initial reporter, responses are pending.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.H3 other text : 10- testing of involved device is ongoing.
 
Event or Problem Description
It was reported to intervascular that when the customer opened catalog knitted microvel double velour vascular graft (m002020955070), a hole in the graft was noticed straight out of the package.The surgery was not delayed since a backup graft was available to complete the operation.Additional information received from initial reporter indicates that the involved product did not make it into the patient.No consequence for the patient was reported and the product was returned for investigation.
 
Additional Manufacturer Narrative
(4111/4248) additional information was requested to the initial reporter since the appearance of the returned product does not correspond to the initial description.Indeed, the product had been handled by the customer unlike as initially described.- the company representative came back to initial reporter asking whether the graft was presoaked and she was not sure.Her info was that it was opened to the field, hole was found, not used and never made it to the patient.Assumption is bloody gloves handled the graft.She said when she originally received the graft in her office, the graft was much whiter.- moreover, the company representative met with the clinician about the graft issue.He said that it was a hectic aortic dissection case with no further details or answers to provide.The product did not make it into the patient as the hole was noted early.The company representative re-addressed that woven grafts manufactured by intervascular do not require presoak.(10/3233) the involved device was sent to an external and independent laboratory for examination.The preliminary results of the macroscopic analysis revealed the presence of a small part of the prosthesis that has been inserted inside the main part and fixed with a ligature.The hole initially described has not been observed.Further investigation is being conducted, results are pending.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint # (b)(4).
 
Additional Manufacturer Narrative
(10/4248/213) further results from the conducted investigation concluded that the hole initially described by the surgeon has not been observed, only the holes through which the ligature thread passed were visible.In addition, it was noticed that a material, probably the collagen layer was crumbling all over the insertion area.It could be caused by improper the storage condition by the customer, without formalin solution.(67/61) based on the investigation findings, no conclusion can be drawn on the exact origin of reported incident.The results revealed that the product was handled by the customer and the presence of a ligature was observed.Only the holes caused by the ligature thread were observed on the product, and no other holes related to the reported incident were noticed.On this basis, the customer's observation is not confirmed.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD GOLD KNITTED
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16861062
Report Number1640201-2023-00010
Device Sequence Number5420648
Product Code MAL
UDI-Device Identifier00384401017653
UDI-Public(01)00384401017653
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM002020955070
Device Catalogue NumberM002020955070
Device Lot Number19F19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/11/2023
06/06/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/02/2023
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown